This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
The cause of the interaction is not known.
What might happen:
You may experience an increased chance for bleeding including bleeding from your gums, nosebleeds, unusual bruising, or dark stools.
What you should do about this interaction:
Contact your healthcare professionals (e.g. doctor or pharmacist) about taking these two medicines together. They may already be aware of this interaction and may be monitoring you for it. If your doctor prescribes these medicines together, it may be necessary to check your bleeding times more often. The dose of your blood-thinner may need adjusting. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Koch-Weser J. Quinidine-induced hypoprothrombinemic hemorrhage in patients on chronic warfarin therapy. Ann Intern Med 1968 Mar;68(3):511-7..